# SDR HYIA202009109002

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0006
- Aircraft time: 17,032 hours, 29,355 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 99101263
- Part serial: 80L60514
- Condition: Damaged
- Location: Right
- Part time: 4,814 hours, 5,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A DUAL ALTERNATOR FAILURE AFTER TAKE-OFF.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND VOLTAGE REGULATOR WAS DEFECTIVE.  THIS WAS REPLACED AND PARELLEDED.  NO FURTHER DEFECTS NOTED.
